# SDR SWAA2021033003858

- Difficulty date: July 27, 2020
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H Z CHANNEL HAS ELONGATED HOLES FROM STA.420 TO STA.440. / REMOVED AND REPLACED FWD CARGO Z CHANNEL(SHIELD) BS 420 TO 440 REF B737-700 SRM 51-40-02-0G-0.
